# SDR USAABB96028

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Locked Sensor
- Part number: 834802
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8081 - AFTER TAKEOFF AND GEAR RETRACTION, CREW RECEIVED THE EICAS MESSAGES 'LDG GEAR MONITOR' AND GEAR DISAGREE'.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 SYSTEM NOSE GEAR LOCKED SENSOR AND ADJUSTED THE NR 1 SYSTEM SENSOR.  GEAR WAS SWUNG WITH NO FURTHER PROBLEMS.  (M)
